How To Deal With Diarrhea In Infants Aged 2 Months?

Illustration of How To Deal With Diarrhea In Infants Aged 2 Months?
Illustration: How To Deal With Diarrhea In Infants Aged 2 Months? cdn.cdnparenting.com

my child is 2 months old 13hr, now is experiencing diarrhea, has defecated for 5 times, then tomorrow diarrhea has not, in the morning he diarrhea again for 2x, what is called diarrhea, then my child also has the flu, cough, not accompanied by fever, please give a solution .. My child is using milk powder, and he has been taken to the pediatrician too, but before going to the pediatrician, my child did not experience diarrhea.

1 Answer:

Good afternoon, thanks for the question

Acute diarrhea is bowel movements more than 3 times in 24 hours with a liquid consistency and lasts less than 1 week.

Diarrhea in children can be caused by:
1. Bacterial infection
2. Viral infection
3. Parasitic infections
4. Non-infectious (eg impaired food absorption, food poisoning, allergies, intestinal movement disorders, immune disorders, eating difficulties, etc.)

In addition to the above factors, diarrhea in infants can also be caused by behavioral factors, such as:
1. Do not provide exclusive breastfeeding, providing complementary food / MPASI too early will speed up baby's contact with germs.
2. Using a milk bottle has been shown to increase the risk of diarrhea because it is very difficult to clean the milk bottle.
3. Do not apply the habit of washing hands with soap before giving milk / food, after defecation (BAB), and after cleaning the child's chapter.
4. Food storage is not hygienic.

In this case diarrhea may be caused by hygienic processing of formula milk, viral infections, or the use of drugs primarily antibiotics. Antibiotic related diarrhea is a condition of liquid bowel movements with more than normal frequency after taking certain types of antibiotics to treat germ infections.
In general, this type of diarrhea is not severe and complaints will decrease a few days after stopping the consumption of antibiotics. Usually antibiotic-related diarrhea appears after about 1 week of taking antibiotics. Clostridium difficile bacterial toxin is often the cause of the emergence of intestinal inflammation due to previous antibiotic use causing disruption of the balance of normal bacteria in the intestine.

If no signs of dehydration are found (signs of dehydration for example: appear limp, sunken fontanel, very thirsty so do not want to drink, no longer active, dry mouth mucosa, no tears) then parents need to provide replacement of lost fluids through diarrhea and continuing nutrition. Children can be given ORS as much as 50-100 ml after each diarrhea. Breast milk or formula milk can be continued to prevent weight loss due to diarrhea, and improve personal hygiene and the environment around children.

However, if there are symptoms of fever, bloody stool, eating or drinking a little, very thirsty, urinating a little, more frequent diarrhea, or complaints have not improved in 3 days then do not hesitate to consult further with a pediatrician. Diarrhea in children should be watched out because the child's condition can quickly decline if classified as severe and do not get proper treatment.

That's all, hope you can help.
Wassalam.

: by

Related Question

Can I Detect KB During Pregnancy Tests?

Can I Detect KB During Pregnancy Tests?

(2 years ago)

I want to ask, can someone who is undergoing family planning be tested on whether it can be detected?...

The Right Time To Take Supplements?

The Right Time To Take Supplements?

(3 months ago)

amualaikum good afternoon doctor…rnI do soccer training every Monday-Friday afternoon, the lunch schedule at 12 o’clock can be considered heavy and I take enervon C dos...

Pinworm Medicine?

Pinworm Medicine?

(2 years ago)

what worm medicine is very effective for pinworms...

Leave a Reply

Your email address will not be published. Required fields are marked *